MAUDE Adverse Event Report: SMITH & NEPHEW, INC. 7.0X105MM CANN SC TI 16TD; APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, MULTIPLE COMPONENT

SMITH & NEPHEW, INC. 7.0X105MM CANN SC TI 16TD; APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, MULTIPLE COMPONENT
Catalog Number 71107105
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Reaction (2414)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that patient developed a skin problem in the hospital after surgery.Patient has been prescribed anything from antibiotics to antihistamines.The last doctor suggested a skin test to which came in positive for gold sodium thiosulfate.Patient now needs to get further metal tests to determine to which other metal he might be allergic so that he can get treatment.Symptoms: huge red spots with itching all over the body and scalp.They seem to be getting worse.He has undergone a skin scrape test, has been diagnosed with (possible) things like scabies, skin psoriasis, eczema, seasonal allergies, atopic dermatitis, etc.Just grasping for straws.
 
Additional Manufacturer Narrative
The associated complaint device was not returned for evaluation please review attached for investigation results.(b)(4).

Brand Name
7.0X105MM CANN SC TI 16TD
Common Device Name
APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, MULTIPLE COMPONENT
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key7134512
Report Number1020279-2017-01304
Device Sequence Number16164501
Product Code KTT
UDI-Device Identifier03596010291295
UDI-Public03596010291295
Combination Product (Y/N)N
PMA/510(K) Number
K993289
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Patient Family Member or Friend
Type of Report Initial,Followup
Report Date (Section B) 03/15/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Catalogue Number71107105
Device Lot NumberUNKNOWN
Initial Date Received by Manufacturer 12/15/2017
Supplement Date Received by Manufacturer12/15/2017
Initial Report FDA Received Date12/20/2017
Supplement Report FDA Received Date03/15/2018
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;